MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY KIT, RADIUS-7; OXIMETER

MASIMO - 15750 ALTON PKWY KIT, RADIUS-7; OXIMETER
Model Number 26945
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the module works intermittently.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was evaluated.No external damage or defects were observed.The unit powered on and off using a known good battery module."replace cable" error message appears when connecting a known good sensor and the device cannot take measurements.The instrument module is successfully able to communicate with a known good battery module, display is mirrored on a known good root.Internal inspection found the sensor connector flex cable is cracked.The "replace cable" message is due to cracked sensor connector flex cable.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.

Brand Name
KIT, RADIUS-7
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key13155652
Report Number3019388613-2022-00001
Device Sequence Number14489976
Product Code DQA
UDI-Device Identifier00843997009249
UDI-Public00843997009249
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26945
Device Catalogue Number9664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown